# SDR UIEA2015050700264

- Difficulty date: May 6, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 75,360 hours, 22,335 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1820M33P14
- Part serial: LMDD9113
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MSG L ENG EEC C1.  REMOVED AND REPLACED L ENG EEC IAW AMM 73-21-15, EEC TESTS 11 & 12 CARRIED OUT IAW IAW AMM 71-00-00 CONFIG 3 ALL NORMAL MDDR CLEARED.
